# SDR A6WA200340061

- Difficulty date: May 5, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- System (JASC): 2434 · DC Generator-Alternator
- Part: Idg
- Condition: Underserviced
- Location: Rt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT IDG CAUTION FOLLOWED BY RT GEN OFF LINE ON TAKEOFF SERVICED IDG.  OPS CHECK GOOD.  (M)
